Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 21, Issue 2

Issues

Sharp weighted norm inequalities for the commutator of Littlewood–Paley operators

Yanping Chen
  • Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Han Han
  • Department of Applied Mathematics, School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-04-16 | DOI: https://doi.org/10.1515/gmj-2014-0021

Abstract.

Suppose that S is a sublinear operator such as the Littlewood–Paley g function, the Lusin area integral or the intrinsic square function. We prove several sharp weighted inequalities for the m-th order commutator of the operator S with b BMO . Finally, we construct several examples showing that our bounds are sharp.

Keywords: Commutators; Littlewood–Paley operators; BMO; sharp weighted inequalities

MSC: 42B20; 42B25

About the article

Received: 2013-01-26

Revised: 2013-07-02

Accepted: 2013-07-12

Published Online: 2014-04-16

Published in Print: 2014-06-01


Funding Source: NSF of China

Award identifier / Grant number: 10901017

Funding Source: NCET of China

Award identifier / Grant number: NCET-11-0574

Funding Source: CSC Funding of China

Funding Source: Fundamental Research Funds for the Central Universities

Award identifier / Grant number: FRF-TP-12-006B


Citation Information: Georgian Mathematical Journal, Volume 21, Issue 2, Pages 147–156, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2014-0021.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in